# SDR 96ZZZX3061

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4575D
- Make and model: Beech G35
- Aircraft serial: D4727
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Deteriorated
- Location: Fuel
- Part time: 5,325 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, ALL FLEXIBLE FUEL AND BRAKE LINES WERE FOUND SEVERELY DETERIORATED.  SUBMITTER STATES THIS IS AN ONGOING PROBLEM.  A TIME LIMIT SHOULD BE PLACED ON THESE ITEMS.  RECOMMEND 10 YEARS OR 1500 HRS.  THESE LINES APPEARED TO BE ORIGINAL.
